# SDR SWAA2015102745419

- Difficulty date: October 25, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 42,703 hours, 24,615 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CABIN, BULLNOSE EMER EXIT LIGHT INOPERATIVE AT ROW 16.  SECURED CONNECTOR IAW MM.
